# SDR WRLA20100806423

- Difficulty date: August 6, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N279WA
- Make and model: Doug MD-11F
- Aircraft serial: 48756
- Aircraft time: 39,047 hours, 6,692 cycles
- Engine: Pwa PW4460
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: ANB72163
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT MAIN LANDING GEAR OUTER DOOR CHAFING.
